It’s Always Something…

Over the course of the past 2 or 3 days I have been noticing that my right hand, wrist, and forearm were becoming slightly bigger than their lefty counterparts. In addition, yeserday my right shoulder started to ache, similar to some of the feeling when I had my first blood clot after my PICC line insertion. I had stopped taking my warfarin a week ago Monday after I had the PICC line out for close to a month. This evening I get to once again start twice-a-day heparin injections and warfarin, which I will likely continue for four to six months. If the arm improves it was likely a new blood clot, which isn’t uncommon after having had one. If it does not improve then I will likely have to have an MR Venogram to take a look at the vessels and determine whether I possibly have post-thrombotic (postphlebitic) syndrome, which is another complication that can arise from blood clots. So, there you have it. I will let you know how things go. Have a great day!

About these ads

4 thoughts on “It’s Always Something…

  1. Crystal Sadler says:

    Still praying!! Hang in there!!
    Crystal

  2. Nancy Jo says:

    Geez, it doesn’t end does it?!?!?! Love and prayers to you. Hang in there!

  3. Valarie says:

    Hi Anderstrong, your right Rick if it is not one thing it is another. Darn it anyways! Blood clots are very dangerous and I know you know that. I hope that the injections work miracles again. Thanks for letting us know your what you are facing and please keep us updates on any other changes and improvements. Will always be praying as we always do. Hugs My Friend! Try to have a good rest of the week.

  4. ootophoto says:

    hoping the relief comes soon by way of the warfarin..hang in there…have a good week Rick

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s